# SDR ASOA201001891

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9R SEAT TRACK SEGMENT FROM FS 409 TO 559 + 32 CORRODED BEYOND LIMITS.  REMOVED CORROSION FROM SEAT TRACK.  BLEND DIMENSIONS .5" WIDE X .5" LONG X .022" DEEP. OUT OF LIMITS IAW SRM 53-21-49.  REMOVED SEAT TRACK SEGMENT IAW AMM 5.-01-11-000-802.  FABRICATED SEAT TRACK SEGMENT IAW REO 601R-53-00-396 STEPS 1, 2.  COUNTERSINK FASTENER HOLES IN NEW SEAT TRACK SECTION AND COMPLY WITH STEPS 3 AND 4 OF REO 601R-53-00-396. COUNTERSUNK FASTENERS HOLES IN NEW SEAT TRACK SECTION AND COMPLIED WITH STEPS 3 AND 4 OF REO 601R-53-00-396.   MINOR REPAIR.
